# SDR ALGA2015011534433

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N866AL
- Make and model: Skrsky S76C
- Aircraft serial: 760562
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nlg
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW NOTICED AN INCREASE IN NOISE & THE SMELL OF SMOKE.  SWITCHED OFF HEATER BLOWER & LANDED NORMALLY.  CHECKED ELEC SYS, FOUND NO DISCREPANCIES.  SHUTDOWN ACFT FOUND HYD FLUID DRIPPING UNDER NOSE GEAR.  REPLACED LEAKING NOSE GEAR ACTUATOR.
